# SDR SWAA2024060784567

- Difficulty date: May 10, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FITTING LOCATED G1 AT FWD GALLEY AREA (2 EA) 2024-318079<[01] REPLACED LOWER FITTING LOCATED G1 AT FWD GALLEY AREA (2 EA) IAW B737-800 SOPM 20-50-01 REV. 38;[02] CORRECTED STEP 2. REPLACED LOWER FITTING LOCATED G1 AT FWD GALLEY AREA (2 EA) IAW B737-800 SOPM 20-50-01 REV. 38 AND ENCORE CMM 25-31-71 REV. B.;[03] REPLACED LOWER FITTING LOCATED G1 AT FWD GALLEY AREA (2 EA) IAW B737-800 SOPM 20-50-01 REV. 38 AND ENCORE CMM 25-31-71 REV. B.
